Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 320, NWS Atlanta, GA

June 11, 2009Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2009, 7:03 PM EDT for Meriwether County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2009, 7:03 PM EDT (23:03 UTC)
Expired
Jun 11, 2009, 7:29 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Meriwether County, GA

The radar

The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 112303
SVRFFC
GAC199-112345-
/O.NEW.KFFC.SV.W.0320.090611T2303Z-090611T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR LONE OAK...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3319 8484 3320 8484 3321 8483 3320 8451
      3302 8454 3315 8486 3318 8486
TIME...MOT...LOC 2303Z 280DEG 16KT 3317 8480

$$
1 follow-up statement
000 
WWUS52 KFFC 112329
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT THU JUN 11 2009

GAC199-112339-
/O.CAN.KFFC.SV.W.0320.000000T0000Z-090611T2345Z/
MERIWETHER GA-
729 PM EDT THU JUN 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MERIWETHER COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR NORTHWESTERN GEORGIA.

LAT...LON 3319 8484 3320 8484 3321 8483 3320 8451
      3302 8454 3315 8486 3318 8486
TIME...MOT...LOC 2329Z 280DEG 16KT 3315 8467

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:25 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 11, 5:25 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT THU JUN 11 2009

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
LINE OF STRONG CONVECTION CURRENTLY MOVING EAST ACROSS THE NORTHERN
HALF OF THE FORECAST AREA ASSOCIATED WITH THE SOUTHERN END OF YET
ANOTHER FAST MOVING SHORTWAVE IN THE WESTERLY UPPER LEVEL FLOW OVER
THE REGION. THIS LARGE SCALE PATTERN STAY CONSISTENT THROUGH FRIDAY
AS A BROAD...FLAT UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE WESTERN
GULF OF MEXICO. BY SATURDAY THE RIDGE BEGINS BUILDING NORTH TURNING
THE UPPER FLOW BACK TO A MORE NORTHWESTERLY ORIENTATION...BUT KEEPING
THE FORECAST AREA UNDER THE FAVORED LOCATION TO AT LEAST GET
SIDESWIPED BY WAVES RIDING OVER THE RIDGE. TIMING OF THESE WAVES IS A
BIT HARD TO PIN DOWN SO I WILL KEEP POPS IN THE CHANCE RANGE
AREAWIDE...BUT WITH A BIT OF A DIURNAL BIAS. TEMPERATURES WILL REMAIN
AT OR SLIGHTLY ABOVE SEASONAL NORMALS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
12Z RUN OF THE GFS AND ECMWF MODELS BOTH CONTINUE THE TREND OF
BUILDING THE LARGE UPPER RIDGE OVER THE GULF OF MEXICO NORTH AND EAST
INTO THE LOWER MISSISSIPPI VALLEY AND SOUTHEASTERN U.S. THE GFS
EXPANDS THE RIDGE FURTHER EAST OVER THE FORECAST AREA WITH THE ECMWF
KEEPING THE RIDGE CENTERED MORE OVER THE MISSISSIPPI VALLEY. GFS
SOLUTION WOULD BE NOTICEABLY HOTTER AND DRIER THAN THE ECMWF. FOR NOW
I WILL NOT MAKE ANY CHANGES TO THE EXTENDED FORECAST TRENDS...WITH
SCATTERED...MAINLY DIURNAL...CONVECTION CONTINUING THROUGH THE
PERIOD AND TEMPERATURES REMAINING AT OR A BIT ABOVE SEASONAL
NORMALS.

&&

.AVIATION...UPDATE...
CONVECTION EXPECTED TO DIMINISH WITH HEATING. EXCEPT FOR THE
CONVECTION VFR CONDITIONS EXPECTED OVERNIGHT WITH MVFR VSBYS IN THE
EARLY MORNING FOR SOME AREAS. SURFACE WINDS BECOMING CALM OR
LIGHT/VARIABLE FOR MOST LOCATIONS. ATL WIND EXPECTED TO BECOME WSW 5
KTS OR LESS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  91  68  90  68 /  40  30  40  30  30
ATLANTA         71  89  71  88  71 /  30  30  30  40  30
BLAIRSVILLE     64  84  62  86  65 /  30  40  30  40  30
CARTERSVILLE    66  88  66  88  67 /  30  30  30  40  30
COLUMBUS        72  92  72  92  72 /  40  30  30  40  30
GAINESVILLE     69  88  69  89  69 /  40  40  30  40  30
MACON           71  92  71  92  72 /  40  30  30  30  30
ROME            68  89  68  89  68 /  30  40  30  50  30
PEACHTREE CITY  67  89  67  89  68 /  40  30  30  40  30
VIDALIA         73  92  72  93  72 /  40  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...MADISON...
MURRAY...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...
PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...
WHITFIELD...WILKES.

&&

20
Hazardous weather outlook, Jun 11, 12:15 PM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT THU JUN 11 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1215 PM EDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE TENNESSEE VALLEY
THIS AFTERNOON...DURING PEAK DAYTIME HEATING. A WEAK SURFACE
BOUNDARY EXTENDING FROM THE CAROLINAS INTO EAST CENTRAL GEORGIA
WILL COMBINE WITH THE DISTURBANCE TO AID IN THUNDERSTORM
DEVELOPMENT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT
LIGHTNING CAN ALSO BE EXPECTED. THE STORMS WILL BE POSSIBLE ACROSS
ALL OF NORTH AND CENTRAL GEORGIA WITH THE GREATEST THREAT OF SEVERE
WEATHER NORTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE...MAINLY
BETWEEN 2 AND 10 PM.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING. INSTABILITY WILL INCREASE
ACROSS THE AREA WITH DAYTIME HEATING. CAPES OF 2000 TO 2500 AND
LIFTED INDICES OF -2 TO -4 ARE EXPECTED ACROSS THE AREA...WITH
ISOLATED SEVERE THUNDERSTORMS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 11, 5:25 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT THU JUN 11 2009

GAZ109-110-112215-
525 PM EDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
TELFAIR AND DODGE COUNTIES UNTIL 615 PM EDT...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY
AS THIS STORM MOVES ACROSS TELFAIR AND DODGE COUNTIES THROUGH 615 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TEMPERANCE...
RHINE...MILAN...ACHORD AND WORKMORE.
Special weather statement, Jun 11, 5:38 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT THU JUN 11 2009

GAZ019-020-031-112245-
538 PM EDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
PAULDING...BARTOW AND FLOYD COUNTIES UNTIL 645 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINDALE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PAULDING...BARTOW AND FLOYD COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LINDALE...STILESBORO...
KINGSTON...EUHARLEE...CASSVILLE...CARTERSVILLE AND EMERSON. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 6:12 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT THU JUN 11 2009

GAZ110-112300-
612 PM EDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TELFAIR COUNTY
UNTIL 700 PM EDT...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HELENA TO CHINA HILL...MOVING EAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TELFAIR COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CHINA HILL...HELENA...MCRAE...WORKMORE...
JACKSONVILLE...SCOTLAND...HORSE CREEK WMA AND TOWNS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 11, 6:21 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT THU JUN 11 2009

GAZ086-113-112300-
621 PM EDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TOOMBS AND
EMANUEL COUNTIES UNTIL 700 PM EDT...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHWEST OF NORMANTOWN TO NORTHWEST OF
MCNATT FALLS...MOVING EAST AT 25 MPH. OTHER STRONG STORMS WERE
LOCATED FROM NEAR STILLMORE TO NEAR OAK PARK.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TOOMBS AND EMANUEL COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE VIDALIA...NORMANTOWN...MCNATT
FALLS...ROCK SPRINGS...SANTA CLAUS...LYONS...OAK PARK...CENTER...
SOUTH THOMPSON...CEDAR CROSSING...LEXSY...PONDEROSA...OHOOPEE...
TOOMBS CENTRAL AND STILLMORE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 11, 6:56 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT THU JUN 11 2009

GAZ053-066-067-120000-
656 PM EDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
EXTREME NORTHEAST TROUP...NORTH MERIWETHER AND EXTREME SOUTH COWETA
COUNTIES UNTIL 800 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LONE OAK...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TROUP...MERIWETHER AND COWETA COUNTIES THROUGH 800 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOGANSVILLE...LONE OAK...
LUTHERSVILLE...ROCKY MOUNT...WOOSTER AND ALVATON. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 6:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT THU JUN 11 2009

GAZ086-112330-
659 PM EDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN EMANUEL COUNTY
UNTIL 730 PM EDT...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MODOC TO OAK PARK...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE MODOC...NUNEZ...SWAINSBORO...LEXSY...OAK
PARK...STILLMORE...TWIN CITY...GARFIELD AND GEORGE L SMITH STATE
PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:29 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton31 min
Jun 11, 3:58 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton36 min
Jun 11, 5:03 PM EDTSevere Thunderstorm WarningFFCEmanuel42 min
Jun 11, 5:43 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler47 min
Jun 11, 6:02 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker58 min
Jun 11, 6:38 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.